# SDR UPS99828354

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N701UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45938
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Misdrilled
- Location: Bs 220-240
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LONGERON 35R AT FS 220-240 HAS A ROW OF FASTENERS WITH NO OR SHORT ED.  REPAIRED LONGERON 35R IAW DH SK 701-833.
